| Model Number |
6688600 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the ventilator had an exhalation value measuring issue.There was no patient harm.Manufacturer's ref.#: (b)(4).
Additional Manufacturer Narrative
There was no repair performed by our field service engineer (fse), and the issue was handled by customer's clinical support.According to technician statement problem was not caused due to ventilator malfunction but was related to configuration set-up by the user.The problem did not reoccur after clinical support involvement.The device passed all performance tests and was returned to clinical use.The device's logs were not available for further investigation.Our conclusion is, that there was no ventilator malfunction.
Event or Problem Description
Manufacturer's ref.#: (b)(4).